|atripla and muscle (calve) cramping)
Aug 14, 2011
Just started Atripla 5 days ago and was expecting 'zombie' mornings and wild dreams which are clearing up quickly but have developed calve cramping and 'coldness' in extremeties...usual? and will this pass?
| Response from Dr. Young
Hello and thanks for your post.
In general,though most HIV medications are very well tolerated, some people do experience side effects in the first days. Many of the side effects of medications improve in the first weeks of treatment.
If your's don't improve, I'd suggest talking to your doctor or health care provider. I'd no longer necessary to put up with unwanted side effects; we have a wide range of effective treatment options.
Be well, BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Cold Feet After Erotic Massage Worried I Have HIV
- Tingling In Feet After Mutual Masturbation Worried I Have HIV
- White Bumps On Penis After Performing Oral Sex Worried I Have HIV
- White Spots After Blowjob Worried I Have HIV
- Condom Causing Penis Irritation
- Does Doxycycline Treat Both Chlamydia And Gonorrhea?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.